MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V QUICK SET; UNO QUICK-SET 60/9 PCC MECA

UNOMEDICAL DEVICES S.A DE C.V QUICK SET; UNO QUICK-SET 60/9 PCC MECA
Model Number MMT-397
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that infusion set tape not sticking on (b)(6) 2026.
 
Additional Manufacturer Narrative
Name: medtronic minimed.Country: united states of america.Street: 18000 devonshire street.City: northridge.State, province or territory: ca california.Post office or zip code: 91325 ¿ 1219.Based on the available information, this event is deemed to be a reportable malfunction.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
QUICK SET
Common Device Name
UNO QUICK-SET 60/9 PCC MECA
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24850971
Report Number3003442380-2026-85425
Device Sequence Number5664317
Product Code FPA
UDI-Device Identifier05705244006416
UDI-Public05705244006416
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-397
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown